Ticlopidine-induced hepatitis

L. K. Chen, B. H. Hsieh, W. C. Chen, S. T. Tsai, M. C. Hou*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

Ticlopidine is a commonly prescribed drug in cerebrovascular or cardiovascular diseases. Since the first introduction in 1970's, ticlopidine was shown to be a relatively safe drug. The adverse effects of ticlipidine were mainly bone marrow toxicity and elevation of liver function tests. Ticlopidine-induced hepatitis is rare and only 33 cases were reported in previous English literature. The 33 cases were mostly categorized in cholestatic liver injury; only 2 cases were hepatocellular. In Taiwan, a case of ticlopidine-induced cholestatic hepatitis was ever reported. Herein, we present another rare case of ticlopidine-induced hepatitis in Taiwan with the nature of hepatocellular injury.

Original languageEnglish
Pages (from-to)59-63
Number of pages5
JournalChinese Medical Journal (Taipei)
Volume64
Issue number1
StatePublished - Jan 2001

Keywords

  • Hepatitis
  • Ticlopidine
  • Toxic

Fingerprint

Dive into the research topics of 'Ticlopidine-induced hepatitis'. Together they form a unique fingerprint.

Cite this